MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC Endowrist; VESSEL SEALER EXTEND

INTUITIVE SURGICAL, INC Endowrist; VESSEL SEALER EXTEND
Model Number 480422-03
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted sigmoid colectomy surgical procedure, the jaws of the vessel sealer extend (vse) instrument were closed and the instrument jolted.The surgeon was not moving the master tool manipulators (mtm) at the time, and no tissue was grasped.The instrument was reseated; however, the issue persisted.Use of the instrument was discontinued and the instrument was replaced with a backup.The procedure was completed as planned, and no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.

Brand Name
Endowrist
Common Device Name
VESSEL SEALER EXTEND
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50917971
Report Number2955842-2026-39751
Device Sequence Number5804281
Product Code NAY
UDI-Device Identifier10886874115661
UDI-Public(01)10886874115661(10)K15260717
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K173337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480422-03
Device Catalogue Number480422
Device Lot NumberK15260717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown